MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX550

Philips Medizin Systeme Böblingen GmbH IntelliVue Patient Monitor MX550
Model Number IntelliVue Patient Monitor MX550
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a red desat alarm was not generated at the bedside or central station when the patient's spo2 was in the 30's.The clinical specialist reviewed the clinical audit log, revealing spo2 desat alarms were generated and acknowledged.The staff reported no harm to the patient; however, good faith efforts were performed for clarification.
 
Additional Manufacturer Narrative
A good faith effort attempt conducted to get confirmation if there was a delay in treatment was unsuccessful.Analysis was performed by remote and onsite service personnel, which included review of the clinical audit trail/log files, alarm event review, customer interview, consultation with clinical support, functional alarm testing at the bedside monitor and central station, and efforts to reproduce the reported issue.The results of the analysis showed that the reported spo2 desaturation alarm was generated by the system on (b)(6) 2026 at 13:55:20, was subsequently acknowledged and re-alarmed, and remained active until the event ended at 13:58:45.Functional testing confirmed that alarm annunciation and acknowledgement operated as designed at both the bedside monitor and central station.No device errors, hardware failures, software malfunctions, or abnormal system behavior were identified, and the reported issue could not be reproduced.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the reported problem was determined to be unconfirmed, as system records verified that the spo2 alarm was generated, displayed, and processed as designed during the reported event timeframe.No device malfunction was identified.The issue was resolved by reviewing the clinical audit trail, verifying alarm operation through functional testing, and communicating the investigation findings to the customer.No repair, adjustment, software update, or component replacement was required.A review of the available service history for this device did not identify recurring reports of the same alarm functionality issue following this event, and there was no evidence from the investigation to indicate an ongoing product performance problem.The device was found to meet specifications and was returned to service.

Brand Name
IntelliVue Patient Monitor MX550
Common Device Name
IntelliVue Patient Monitor MX550
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50815897
Report Number9610816-2026-101939
Device Sequence Number13293777
Product Code MHX
UDI-Device Identifier00884838038783
UDI-Public(01)00884838038783
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX550
Device Catalogue Number866066
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown